Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 504251, 4 pages
Research Article

Tree-Antimagicness of Disconnected Graphs

1Department of Applied Mathematics and Informatics, Technical University, 042 00 Košice, Slovakia
2Abdus Salam International Center of Mathematics, Information Technology University, Lahore, Pakistan

Received 10 October 2014; Accepted 5 January 2015

Academic Editor: Qing-Wen Wang

Copyright © 2015 Martin Bača et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Bača, Zuzana Kimáková, Andrea Semaničová-Feňovčíková, and Muhammad Awais Umar, “Tree-Antimagicness of Disconnected Graphs,” Mathematical Problems in Engineering, vol. 2015, Article ID 504251, 4 pages, 2015. doi:10.1155/2015/504251